Couldn't find what you looking for?

TRY OUR SEARCH!


Two nights ago I went to a party and I took speed. I had two lines for the whole evening, but I also drank some beer. This morning, I woke up with a severe leg pain. Sometimes it feels as if I have muscle spasms and I can’t straighten my leg. The discomfort is just in my left leg. Could this be due to speed intake?

Loading...


Hi there! I believe anything is possible with speed. The stuff is crazy. Besides, who knows how clear the stuff you took was. A few months ago I also experienced problems with speed. They were respiratory problems though. I had problems breathing, swallowing, my voice was horse, and I felt week and seek three days. I am sure it is speed, because I went to a doctor, I had my throat, lungs, ears checked and there was nothing wrong with me. I will definitely cut down on speed.
Reply

Loading...

Dont be such a nabby pammpy. if you are going to do crystal meth, then the only to get rid of the leg pains is to take a bigger dose of it. If you do drugs, then you must be prepared for the side effects, ie leg pains, death, etc
Reply

Loading...

I USED METH FOR THE FIRST TIME THIS PAST WEEKEND AND DONE WAY TOO MUCH I HAD SEVERE TOE CRAMPS, I COULDNT BREATH, I HAD SEVERE HEAT WAVES, COULDN'T SWALLOW AND FELT AS IF SOMETHING WAS STUCK IN MY THROAT THIS WAS REALLY SCARY!!! DOES THESE THINGS USUALLY HAPPEN?
Reply

Loading...

no its problably not man its problably just becuase ur leg is cramped up or somethin like that.

u could problalbly try stretching that might help out ur leg.
Reply

Loading...

I think your cramps probably come from being dehydrated. You tend not to drink as much fluid when doing meth, and sweat because your metabolism is increased. Being dehydrated causes cramps, usually in the legs.
Reply

Loading...

Hello, I'm pretty sure, from monitoring pains, pangs and abnormal feelings in my own body that your left leg pain is DIRECTLY due to the use of speed. Meth constricts blood flow to every part of your body. I have, right now, a similar feeling, except not as severe. I can feel a pressure build up on my left side of abdomen below the naval. Looked up the possible cause on and turns out it's blood flow/vessel constriction. Meth exhibits the characteristics of a heart attack! Go figure! This is nothing new to me, but knowing is half the battle. I never use to realize how much anxiety effected blood flow, and a host of other things in the daisy chain of meth use. Meth stimulates a fight or flight response. So you need to teach your body to control the high. Let it know there is no threat. Fear will just amplify the over revving of the body. A function that was only meant to last for minutes can not be healthy if ran for hours and days. Just think of an engine being red lined for a day straight. BOOM! Failure. I hope anyone addicted to these drugs will find healing. This S*#% is no joke. It leaves nothing but devastation in it's wake.

***edited by moderator*** web addresses not allowed
Reply

Loading...

I believe this info is rather valid
Reply

Loading...

yes, this is probably related to the speed. happens to me sometimes. the cure is wanking, no joke. if you'e a girl then I'm sorry I can't help you

 

Reply

Loading...


Sorry I know this is old, but I wanted to add my two cents because most of the other answers were not particularly informative.

Firstly: Yes, yes, YES! Pain/cramp in the legs and any muscle more generally is most definitely a potential (and common) side effect of using an excess of stimulating drugs: "speed" (which, in my country at least, means meth cut down with glucose); ice/P/uncut meth; any other traditional amphetamines not taken by prescription; cocaine; a large majority of commonly available substituted amphetamines/phenethylamines/cathinones (common examples being MDMA, methylone, mephedrone and 2C- class drugs), and indeed even coffee can be the culprits. This is because almost all stimulants have the affect of dehydrating your body. The degree of wakefulness each different one provides is a pretty good approximation of the extent of the dehydration.

All that aside, the really important thing I want to stress is that hydration is not just about drinking water. Your body has a balance of salts (electrolytes) that maintain a harmonious equilibrium of water and salinity across all your cells. Almost all stimulants are diuretics (will make you pee more than usual) and as a result you lose a huge amount of fluids and electrolytes through excessive urination. This electrolyte imbalance in particular is the cause of cramp. Particularly if you have taken something very powerful like speed or meth it is wise to not rely on water alone to re-hydrate your body: when severely dehydrated and depleted of electrolytes, the body's ability to absorb consumed water is greatly curtailed. This is because you body doesn't have the spare salts necessary to make the new water sufficiently saline to be in balance with the body's current equilibrium; you will find to your frustration that even though you are practically dying of thirst several large glasses of water will just send you in turn on several large missions to the toilet.

What you have to do is buy some "sports drink" (for distance athletes that sweat heaps, such as "replace"), or better still some "medical re-hydration solution" (for vomit/diarrhea sufferers- that aren't so bad as to need to be in hospital with IV fluids, of course- nevermind how gross/unglamorous that is, that's why it's what you need! haha). Either way, it's basically like a powder that contains the aforementioned needed electrolytes, and when thrown in with some water a highly effective (at hydrating you) Gatorade results, although it won't taste quite as nice as Gatorade sadly. I normally try to drink about 1.5L of the re-hydration solution made up as per the instructions on pack and then about another 1.5L of just plain ol water over the course of an irresponsible evening.

Other notes:
1) Cramp can be caused by other things, which is obvious, but I still feel I should note that. In the context of having taken stimulants however, as I have said, it is VERY LIKELY you are suffering from dehydration and require fluids that your body is able to absorb. The best thing to do of all is to just have an awareness of what you're putting into your body at any time; if you MUST take dangerous stimulants (and yes, that means pretty much all stimulants except coffee) then just drink the darn fluid in advance. It's what I did when I was reckless.

2) I wouldn't advise making up a hydration solution recipe yourself, because using sodium (table) salt obviously lacks any potassium in the mix and therefore doesn't do the job properly; there's potential for one to make it up incorrectly (especially if you are intoxicated) which could end up doing more harm than good
Reply

Loading...

I am going through the exact same thing for the same reason
Reply

Loading...

I can see if it usually happens but I have experienced the throat something in my throat mean core Body or muscle cramps sore pain relief
Reply

Loading...

That's incredibly interesting I did research but didn't realize the gift or flight response which would explain many things. I have anxiety to begin with but it seemed to amplify it and half the time cause me to panic even more because I was sure it was a heart attack.
Reply

Loading...

How long do these cramps last? And do they go away at some point after you quit meth?
Reply

Loading...

Hi

Every time I squat I have pain down my buttocks both sides and down to feet
When I stand up to same symptoms
I have been on a meth on off for 2 months
Could this be a meth symptom?

Jarrod
Reply

Loading...